General information
Latest issue
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Teor. Veroyatnost. i Primenen.:

Personal entry:
Save password
Forgotten password?

Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 1, Pages 108–119 (Mi tvp570)  

This article is cited in 18 scientific papers (total in 18 papers)

An absolute estimate of the remainder in the central limit theorem

V. M. Zolotarev


Abstract: Let $\xi_1,…\xi_n$ be independent random varibles with zero means, variances $\sigma_1,…\sigma_n$ and third absolute moments $\beta_1…\beta_n$. Let us denote
$$ \sigma^2=\sum_j\sigma_j^2,\quad\varepsilon=(\sum_j\beta_j)/\sigma^3, $$
and let $F(x)$ be the distribution function of the sum $\xi_1+…+\xi_n$ and $\Phi(x)$ be the distribution function of the normal $(0,1)$ law. Let further $\varepsilon$ be equal to a fixed positive number and $D(\varepsilon)$ denote the least value for which
$$ \sup_x|F(x\sigma)-\Phi(x)|\le D(\varepsilon)\varepsilon. $$
Estimates of $D(\varepsilon)$ for all $\varepsilon$, $0\le\varepsilon\le0.79$ are obtained and the inequality
$$ \sup_\varepsilon D(\varepsilon)<1.322 $$
is proved.

Full text: PDF file (678 kB)

English version:
Theory of Probability and its Applications, 1966, 11:1, 95–105

Bibliographic databases:

Received: 04.11.1965

Citation: V. M. Zolotarev, “An absolute estimate of the remainder in the central limit theorem”, Teor. Veroyatnost. i Primenen., 11:1 (1966), 108–119; Theory Probab. Appl., 11:1 (1966), 95–105

Citation in format AMSBIB
\by V.~M.~Zolotarev
\paper An absolute estimate of the remainder in the central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 1
\pages 108--119
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 1
\pages 95--105

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Nazarova, “Logarifmicheskaya skorost skhodimosti v TsPT dlya sluchainykh lineinykh protsessov i polei v gilbertovom prostranstve”, Fundament. i prikl. matem., 8:4 (2002), 1091–1098  mathnet  mathscinet  zmath  elib
    2. V. Yu. Korolev, I. G. Shevtsova, “On the accuracy of the normal approximation. II”, Theory Probab. Appl., 50:3 (2006), 473–482  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. Yu. Korolev, I. G. Shevtsova, “On the accuracy of the normal approximation. I”, Theory Probab. Appl., 50:2 (2006), 298–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. G. Shevtsova, “Sharpening of the upper-estimate of the absolute constant in the Berry–Esseen inequality”, Theory Probab. Appl., 51:3 (2007), 549–553  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. Yu. Korolev, I. G. Shevtsova, “An upper estimate for the absolute constant in the Berry–Esseen inequality”, Theory Probab. Appl., 54:4 (2010), 638–658  mathnet  crossref  crossref  mathscinet  isi
    6. Tyurin I.S., “On the accuracy of the Gaussian approximation”, Doklady Mathematics, 80:3 (2009), 840–843  mathnet  mathnet  crossref  mathscinet  zmath  isi
    7. M. O. Gaponova, I. G. Shevtsova, “Asimptoticheskie otsenki absolyutnoi postoyannoi v neravenstve Berri–Esseena dlya raspredelenii, ne imeyuschikh tretego momenta”, Inform. i ee primen., 3:4 (2009), 41–56  mathnet
    8. I. G. Shevtsova, “Nekotorye otsenki dlya kharakteristicheskikh funktsii s primeneniem k utochneniyu neravenstva Mizesa”, Inform. i ee primen., 3:3 (2009), 69–78  mathnet
    9. I. S. Tyurin, “On the convergence rate in Lyapunov's theorem”, Theory Probab. Appl., 55:2 (2011), 253–270  mathnet  crossref  crossref  mathscinet  isi
    10. I. G. Shevtsova, “On the asymptotically exact constants in the Berry–Esseen–Katz inequality”, Theory Probab. Appl., 55:2 (2011), 225–252  mathnet  crossref  crossref  mathscinet  isi
    11. M. E. Grigoreva, I. G. Shevtsova, “Utochnenie neravenstva Katsa–Berri–Esseena”, Inform. i ee primen., 4:2 (2010), 75–82  mathnet
    12. Nagaev S.V., Chebotarev V.I., “On the bound of proximity of the binomial distribution to the normal one”, Doklady Mathematics, 83:1 (2011), 19–21  crossref  isi
    13. S. V. Nagaev, V. I. Chebotarev, “On estimation of closeness of binomial and normal distributions”, Theory Probab. Appl., 56:2 (2011), 213–239  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. Nagaev S.V., Chebotarev V.I., “Ob otsenke blizosti binomialnogo raspredeleniya k normalnomu”, Doklady akademii nauk, 436:1 (2011), 26–28  elib
    15. I. G. Shevtsova, “Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables”, Theory Probab. Appl., 57:3 (2013), 468–496  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    16. Korolev V., Shevtsova I., “An Improvement of the Berry-Esseen Inequality with Applications to Poisson and Mixed Poisson Random Sums”, Scand. Actuar. J., 2012, no. 2, 81–105  crossref  isi
    17. Shevtsova I., “On the Accuracy of the Approximation of the Complex Exponent by the First Terms of its Taylor Expansion with Applications”, J. Math. Anal. Appl., 418:1 (2014), 185–210  crossref  mathscinet  isi  elib
    18. Zolotukhin A. Nagaev S. Chebotarev V., “On a Bound of the Absolute Constant in the Berry-Esseen Inequality For i.i.D. Bernoulli Random Variables”, Mod. Stoch.-THeory Appl., 5:3 (2018), 385–410  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:297
    Full text:134
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020